# SDR SWAA114640

- Difficulty date: June 27, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 33,598 hours, 19,328 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet Guide Vane
- Condition: Activated
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DIVERSION - NR 1 ENGINE HAD 4-5 COMPRESSOR STALLS AFTER STARTING CLIMB FROM 370-390 (37800FT).  INSPECTED NR 1 ENGINE FOUND DEBRIS FROM NR 1 ENGINE IGV IN CORE COWL.  REMOVED AND REPLACED NR 1 ENGINE IAW MT.
